Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/106921
Title: Positive solutions in the space of Lipschitz functions to a class of fractional differential equations with infinite-point boundary value conditions
Authors: Caballero, Josefa 
López, Belén 
Sadarangani, Kishin 
UNESCO Clasification: 120219 Ecuaciones diferenciales ordinarias
Keywords: Fractional differential equation
Holder spaces
Positive solution
Schauder fixed point theorem
Issue Date: 2021
Journal: Journal of Applied Analysis and Computation 
Abstract: The purpose of this paper is to study the existence of positive solutions to a class of fractional differential equations with infinite-point boundary value conditions. Our solutions are placed in the space of Lipschitz functions and the main tools used in the proof of the results are a sufficient condition about the relative compactness in Holder spaces and the classical Schauder fixed point theorem.
URI: http://hdl.handle.net/10553/106921
ISSN: 2156-907X
DOI: 10.11948/20200240
Source: Journal of Applied Analysis and Computation [ISSN 2156-907X], v. 11 (2), p. 1039-1050, (Abril 2021)
Appears in Collections:Artículos
Show full item record

Page view(s)

22
checked on May 3, 2021

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.